# SDR SWAA2015081342813

- Difficulty date: July 30, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 43,092 hours, 29,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP WEB CORRODED BETWEEN BS 579 TO 598, LBL 55.  R & R CUSP WEB IAW SRM.
